- -

Modal Series Expansions for Plane Gravitational Waves

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Modal Series Expansions for Plane Gravitational Waves

Show full item record

Acedo Rodríguez, L. (2016). Modal Series Expansions for Plane Gravitational Waves. Gravitation and Cosmology. 22(3):251-257. doi:10.1134/S0202289316030026

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81620

Files in this item

Item Metadata

Title: Modal Series Expansions for Plane Gravitational Waves
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Issued date:
Abstract:
[EN] Propagation of gravitational disturbances at the speed of light is one of the key predictions of the General Theory of Relativity. This result is now backed indirectly by the observations of the behavior of the ephemeris ...[+]
Subjects: Gravitational waves , Modal expansions
Copyrigths: Reserva de todos los derechos
Source:
Gravitation and Cosmology. (issn: 0202-2893 ) (eissn: 1995-0721 )
DOI: 10.1134/S0202289316030026
Publisher:
MAIK Nauka/Interperiodica (МАИК Наука/Интерпериодика)
Publisher version: http://doi.org/10.1134/S0202289316030026
Type: Artículo

This item appears in the following Collection(s)

Show full item record